# SDR DJFA2008003

- Difficulty date: January 13, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N815TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258534
- Aircraft time: 6,969 hours, 4,433 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE BRAKES NEEDED EXCESSIVE FORCE TO APPLY BRAKING ACTION.  PEDALS WENT NEARLY TO THE FLOOR.  THE SAME PROBLEM WAS REPORTED TWO DAYS PRIOR (REF SDR DJFA2008002) AND THE AIRCRAFT FLEW 5 FLIGHTS WITHOUT DISCREPANCIES.  MAINTENANCE BLED THE BRAKE CONTROL VALVE AND FOUND NO AIR IN THE SYSTEM.  BRAKE SYSTEM CHECKED GOOD.
